Alert archive / Louisiana / Tornado Warnings in 2009

Tornado Warning 9, NWS Shreveport, LA

March 26, 2009Grant Parish, Natchitoches Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Mar 26, 2009, 7:01 PM CDT for Grant Parish, Natchitoches Parish, Louisiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2009, 7:01 PM CDT (00:01 UTC)
Expired
Mar 26, 2009, 7:30 PM CDT
In force
29 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Grant Parish, LA, Natchitoches Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 3:57 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2009-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 936 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2009-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
936 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
949 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSHV 270001
TORSHV
LAC043-069-270030-
/O.NEW.KSHV.TO.W.0009.090327T0001Z-090327T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
701 PM CDT THU MAR 26 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  GRANT PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHEASTERN NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...

* UNTIL 730 PM CDT

* AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 16 MILES WEST OF
  COLFAX...OR 18 MILES WEST OF BOYCE...MOVING NORTHEAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  COLFAX BY 725 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. SEEK 
SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY 
OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY 
AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.

&&

LAT...LON 3146 9306 3172 9302 3168 9242 3149 9270
      3151 9272 3137 9291
TIME...MOT...LOC 0000Z 232DEG 32KT 3145 9295

$$

05
1 follow-up statement
000 
WWUS54 KSHV 270032
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
732 PM CDT THU MAR 26 2009

LAC043-069-270042-
/O.EXP.KSHV.TO.W.0009.000000T0000Z-090327T0030Z/
NATCHITOCHES LA-GRANT LA-
732 PM CDT THU MAR 26 2009

...THE TORNADO WARNING FOR GRANT AND NATCHITOCHES PARISHES HAS
EXPIRED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.

LAT...LON 3146 9306 3172 9302 3168 9242 3149 9270
      3151 9272 3137 9291
TIME...MOT...LOC 0001Z 232DEG 32KT 3147 9284

$$

05

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 26, 4:05 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Mar 26, 4:05 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
405 PM CDT THU MAR 26 2009

.UPDATE...

UPDATED THE GRIDS AND ZONE PACKAGE FOR TORNADO WATCH NUMBER 71 IN
EFFECT UNTIL 11 PM FOR PORTIONS OF EAST TEXAS AND WEST CENTRAL
LOUISINA. /05/

&&

.PREV DISCUSSION... /ISSUED 312 PM CDT THU MAR 26 2009/

DISCUSSION...
LOOKS LIKE ALL OF THE INGREDIENTS ARE COMING TOGETHER THIS
AFTERNOON FOR ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS
ACROSS THE REGION THIS EVENING.

TONIGHT...LATEST RADAR IMAGERY SHOWS A NUMBER OF FEATURES THAT WILL
CONTRIBUTE TO ANOTHER POTENTIAL SEVERE WEATHER OUTBREAK TONIGHT.
A SURFACE BOUNDARY EXTENDING FROM MCCOMB MISSISSIPPI TO JUST SOUTH
OF LUFKIN HAS BEEN LIFTING NORTHWARD THROUGH THE AFTERNOON. THIS
WILL LIKELY BE ONE OF THE TRIGGERS NECESSARY IN SPARKING
CONVECTION LATE THIS AFTERNOON. THE OTHER IS A NORTH/SOUTH
ORIENTED BOUNDARY STRETCHING FROM FORT SMITH TO DALLAS FORT WORTH.
THESE TWO BOUNDARIES...COMBINED WITH AN UPPER LEVEL SHORTWAVE
ACROSS NORTH TEXAS WILL INTERACT LATER THIS EVENING TO PROVIDE A
SITUATION SIMILAR TO LAST NIGHT WITH STRONG THUNDERSTORMS...HEAVY
RAIN...HAIL...AND DAMAGING WINDS. THERE IS STILL SOME UNCERTAINTY
AS TO WHERE THE MAIN FOCUS OF THESE STORMS WILL OCCUR. PREVIOUS
RUNS OF THE GFS TRENDED TOWARD AN EVENT THAT WOULD TAKE PLACE
ACROSS CENTRAL LOUISIANA...SOUTH OF I-20. HOWEVER...THE 12Z RUN OF
THE GFS HAS REVEALED TWO SEPARATE BUT DISTINCT LOCATIONS...ONE
BEING ACROSS NORTH LOUISIANA...AND ANOTHER ALONG I-30. THIS
UNCERTAINTY...ALONG WITH CURRENT OBSERVATIONS...LEADS ME TO
BELIEVE THAT THE ENTIRE FOUR STATE REGION MAY BE AT RISK OF STRONG
TO SEVERE STORMS TONIGHT. THEREFORE...SEVERE WEATHER WORDING HAS
BEEN INCLUDE ACROSS THE ENTIRE CWA. AS FOR TIMING...EXPECTING MOST
OF THIS ACTIVITY TO DEVELOP IN CONCERT WITH THE UPPER LEVEL
IMPULSE CURRENTLY ACROSS NORTH TEXAS. MAY SEE THE I-30 DEVELOPMENT
AFTER 6PM LOCAL...WHILE SOUTHERN AREAS NEAR LUFKIN ARE ALREADY
SHOWING SIGNS OF CONVECTION. A WATCH WILL LIKELY BE ISSUED LATER
THIS AFTERNOON.

FRIDAY...NOT MUCH OF A BREAK EXPECTED BETWEEN EVENTS. A DEEP MID
LEVEL LOW WILL BARREL ACROSS THE MIDWEST ON FRIDAY. A VERY STRONG
JET ALONG WITH LOTS OF INSTABILITY WILL ALLOW FOR THE POSSIBILITY OF
SEVERE THUNDERSTORMS ON FRIDAY AFTERNOON AND EVENING. AT THIS
TIME...THE REGION REMAINS UNDER A SLIGHT RISK WITH PORTIONS OF
NORTHEAST LOUISIANA AND SOUTHERN ARKANSAS UNDER A MODERATE RISK.
EXPECTING MOST OF THIS ACTIVITY TO BECOME LINEAR...IN THE FORM OF
A SQUALL LINE...AS IT MOVES ACROSS NORTHEAST LOUISIANA AND
SOUTHEAST ARKANSAS.

SATURDAY AND SUNDAY...THE FRONT SHOULD CLEAR THE REGION ON SATURDAY
MORNING BRINGING MUCH COOLER CONDITIONS. A DRY AND TRANQUIL
WEATHER PATTERN WILL CONTINUE THROUGH THE WEEKEND.

MONDAY THROUGH THURSDAY OF NEXT WEEK...MODELS INDICATE MORE
ENERGETICS IN STORE FOR NEXT WEEK. A FRONT IS EXPECTED TO BRING
SHOWERS AND THUNDERSTORMS TO THE REGION MONDAY EVENING FOLLOWED BY
ANOTHER POTENTIALLY STORMY DAY ON THURSDAY.

AVIATION...
LATEST SURFACE ANALYSIS HAS THE FRONT EXTENDING NEAR A
KDFW-KAEX-KGAD LINE AT 26/1900 UTC.  FRONT HAS STARTED MOVING N THIS
AFTERNOON...THANKS IN PART TO CLEARING SEEN ACROSS MUCH OF N LA.
THIS HAS ALLOWED FOR SOME DESTABILIZATION TO OCCUR...ESPECIALLY NEAR
THE IH-20 CORRIDOR.  SIMILAR TO YESTERDAY...ANY BOUNDARIES ARE
EXPECTED TO SERVE AS A FOCUS FOR CONVECTIVE DEVELOPMENT.

SHRA/TSRA DEVELOPMENT IS EXPECTED TO BE FOCUSED IN TWO REGIONS...
ONE AFFECTING N TERMINALS...THE OTHER AFFECTING S TERMINALS.
DESPITE THIS...I EXPECT CONVECTION TO AFFECT MOST AIRPORTS AT SOME
POINT TONIGHT.  MVFR FLIGHT CATEGORIES WILL LIKELY BE SEEN THIS
EVENING...ESPECIALLY IN SHRA/TSRA AREAS.  WITH THE EXPECTED
PRECIPITATION...A REDUCTION TO IFR FLIGHT CATEGORIES WILL LIKELY
AGAIN BE SEEN OVERNIGHT THANKS TO LOW CIGS AND POSSIBLY VSBYS.

STRONG UPPER LOW IS FORECAST TO MOVE TOWARD THE SOUTHERN PLAINS
FRIDAY. ADDITIONAL SHRA/TSRA WILL LIKELY DEVELOP BETWEEN
27/1500-1800 UTC ACROSS E TX AS THE SYSTEM DRAWS NEAR.
STRONG/SEVERE TSRA APPEAR LIKELY AFTER 27/1800 UTC...WITH A SQUALL
LINE DEVELOPING AND MOVING E ACROSS THE FORECAST AREA THROUGH
27/0600 UTC.  /BUTTS/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  60  74  44  58  38 /  90  70  60  10   0
MLU  60  76  49  60  41 /  90  70  60  10   0
DEQ  55  67  38  51  32 /  90  70  30  30  10
TXK  58  70  45  55  35 /  90  70  60  20  10
ELD  58  74  45  57  35 /  90  70  60  20  10
TYR  60  72  41  53  37 /  90  70  20  10   0
GGG  59  75  41  56  35 /  90  70  20  10   0
LFK  62  79  42  60  36 /  90  70  20  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

05/05
Hazardous weather outlook, Mar 26, 12:00 PM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT THU MAR 26 2009

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-271100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1200 PM CDT THU MAR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TO DEVELOP LATE THIS
AFTERNOON AS A WARM FRONT LIFTS NORTH ACROSS THE REGION. IN
ADDITION...AN UPPER LEVEL DISTURBANCE WILL PUSH FROM THE BIG BEND
REGION...AFFECTING ALL OF THE FOUR STATE REGION DURING THE EVENING
HOURS. EXPECT THAT THESE STORMS WILL ENTER EAST TEXAS IN A SOLID
LINE...WITH THE GREATEST SEVERE THREAT IN THE FORM OF DAMAGING
WINDS AND ISOLATED TORNADOES. AS THE SYSTEM TRACKS ACROSS
LOUISIANA AND SOUTHERN ARKANSAS DURING THE EVENING...HEAVY RAIN
WILL ALSO BE A THREAT...ESPECIALLY WHERE THUNDERSTORMS BEGIN TO
TRAIN ACROSS THE SAME LOCATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A STRONG UPPER LEVEL DISTURBANCE WILL EXIT THE ROCKIES AND TRACK
ALONG THE RED RIVER VALLEY ON FRIDAY. THIS SYSTEM TENTATIVELY
APPEARS TO BE THE STRONGEST SEVERE WEATHER THREAT FOR THE FOUR
STATE REGION THIS SPRING. WEATHER MODELS SUGGEST THAT THE
ATMOSPHERE WILL BECOME UNSTABLE ENOUGH TO SUPPORT SUPERCELL
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS
BEGINNING IN THE AFTERNOON IN EAST TEXAS AND SOUTHEAST OKLAHOMA...AND
MOVING INTO SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA DURING THE
EARLY EVENING. IN ADDITION...EXPECT THAT A FEW OF THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING TORNADOES.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...WILL LIKELY BE NEEDED THIS
EVENING. ON FRIDAY... PERSONNEL WILL ALMOST CERTAINLY BE NEEDED
DURING THE AFTERNOON IN EAST TEXAS...AND DURING THE EVENING IN
LOUISIANA.

05

In the hours before

Local storm report, Mar 26, 5:32 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
532 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             8 WNW TOLEDO BEND DAM   31.23N 93.69W
03/26/2009  E1.00 INCH       SABINE             TX   PUBLIC

            CONVENIENCE STORE REPORT

&&

04
Local storm report, Mar 26, 5:40 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
540 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             8 SSE HEMPHILL          31.24N 93.78W
03/26/2009  E1.00 INCH       SABINE             TX   LAW ENFORCEMENT

            SHERIFF OFFICE REPORT

&&

04
Special weather statement, Mar 26, 6:21 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
621 PM CDT THU MAR 26 2009

LAZ010-011-270015-
DE SOTO-RED RIVER-
621 PM CDT THU MAR 26 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 715 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     DE SOTO AND NORTHERN RED RIVER...

INCLUDING THE FOLLOWING LOCATIONS...
     MANSFIELD...

AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MANSFIELD TO 10
MILES SOUTHWEST OF COUSHATTA...OR ALONG A LINE EXTENDING FROM
MANSFIELD TO 15 MILES SOUTHEAST OF MANSFIELD...MOVING EAST AT 30 MPH.

HAIL SMALLER THAN THREE QUARTERS OF AN INCH...AND WINDS 40 TO 50 MPH
ARE EXPECTED WITH THESE STORMS.  PEOPLE IN DE SOTO AND NORTHERN RED
RIVER PARISHES SHOULD MONITOR THESE STORMS CLOSELY.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

BUTTS
Local storm report, Mar 26, 6:29 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
629 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             6 ESE COUSHATTA         31.99N 93.25W
03/26/2009  E0.75 INCH       RED RIVER          LA   LAW ENFORCEMENT

            ALONG US71 SOUTH OF COUSHATTA

&&

04
Local storm report, Mar 26, 6:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
652 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     FUNNEL CLOUD     3 NE CAMPTI             31.93N 93.08W
03/26/2009                   NATCHITOCHES       LA   LAW ENFORCEMENT

            REPORT RELAYED VIA CO-OP OBSERVER

&&

04
Special weather statement, Mar 26, 6:58 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
658 PM CDT THU MAR 26 2009

LAZ001-002-010-TXZ138-151-270100-
BOSSIER-CADDO-DE SOTO-HARRISON-PANOLA-
658 PM CDT THU MAR 26 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 800 PM CDT...FOR THE FOLLOWING
PARISHES AND COUNTIES...

IN NORTHWEST LOUISIANA...
     SOUTHERN CADDO...SOUTHERN BOSSIER AND NORTHWESTERN DE SOTO...
IN NORTHEAST TEXAS...
     EASTERN HARRISON AND EASTERN PANOLA...

INCLUDING THE FOLLOWING LOCATIONS...
     BOSSIER CITY...EASTWOOD...GREENWOOD...HAUGHTON...RED CHUTE...
     SHREVEPORT...STONEWALL...CARTHAGE...DEBERRY...ELYSIAN FIELDS AND
     WASKOM...

AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
DEBERRY TO 12 MILES NORTH OF LOGANSPORT...MOVING NORTHEAST AT 20 MPH.

HAIL SMALLER THAN THREE QUARTERS OF AN INCH...AND WINDS 40 TO 50 MPH
ARE EXPECTED WITH THESE STORMS.  PEOPLE IN CADDO AND BOSSIER
PARISHES...AND HARRISON AND PANOLA COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

BUTTS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:03 PM CDTTornado WarningSHVBienville, Jackson, Natchitoches, Winn42 min
Mar 26, 7:07 PM CDTSevere Thunderstorm WarningSHVGrant23 min
Mar 26, 7:44 PM CDTTornado WarningSHVCaldwell, Jackson, Winn46 min
Mar 27, 4:18 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches42 min
Mar 27, 5:08 PM CDTSevere Thunderstorm WarningSHVLaSalle37 min

Nearby

Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.